You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Ammonites of Enormous Size from the Texas Cretaceous
Gayle Scott and Marcus H. Moore
Journal of Paleontology
Vol. 2, No. 4 (Dec., 1928), pp. 273-279
Published by: SEPM Society for Sedimentary Geology
Stable URL: http://www.jstor.org/stable/1298015
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Two species of large ammonites from the Austin Chalk of the Rio Grande region are described, and comparisons of these species are made with some of the large ammonites recorded from other parts of the world.
Journal of Paleontology © 1928 SEPM Society for Sedimentary Geology